# SDR USAA2012031600010

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 56,591 hours, 20,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - EMERGENCY LIGHTING ON FLOOR ROW 12 LOOSE YOU CAN GET YOUR FOOT UNDER IT.  RE-SECURED STG PHOTOLUMINESCENT EMERGENCY ESCAPE PATH TRACK LIGHTING STRIP.  OK FOR SERVICE.
